I am a 36yrs old female mother of two. I exercise daily. Don't smoke, drink. I was dx with essential (familiar tremors) when I was 20yrs old in nursing school. It feels as though I have tried every medication, beta blockers, mysoline, xanax. Finially 3 years ago. A Dr. at Shands Neuro Inst. in Gainesville, FL placed me on Keppra 1000mg bid. I was already taking Klonopin 2mg bid (on for 10 years, increase med through the years). I am unable to aford the Keppra at this time, the synergestic effect is awesome, but $400.00/month for one med is out of my budget. My head, hands, and voice shake. Is there another medication that you could just recommend to me that is comparable to Keppra? That does not cost and arm and a leg? The shaking is so embarrassing. Hopefully within the next year I will obtain insurance on myself. Your help would be forever appreciated. Sincerely April Scofield
I don't want to suggest you one more medicine and wash my hands off. But it you are loking for an alternative for Keppra, I would ask if you have tried Gabapentin (Neurontin). It costs less and has a proven effect.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.